Ahmad Qazza
Cited by
Cited by
A new integral transform: ARA transform and its properties and applications
R Saadeh, A Qazza, A Burqan
Symmetry 12 (6), 925, 2020
Exact Solutions of Nonlinear Partial Differential Equations via the New Double Integral Transform Combined with Iterative Method
S Ahmed A, A Qazza, R Saadeh
Axioms 11 (6), 247, 2022
On the Double ARA-Sumudu Transform and Its Applications
R Saadeh, A Qazza, A Burqan
Mathematics 10 (15), 2581, 2022
ARA-residual power series method for solving partial fractional differential equations
A Burqan, R Saadeh, A Qazza, S Momani
Alexandria Engineering Journal 62, 47-62, 2023
Applications on Double ARA–Sumudu Transform in Solving Fractional Partial Differential Equations
A Qazza, A Burqan, R Saadeh, R Khalil
Symmetry 14 (9), 1817, 2022
A new attractive method in solving families of fractional differential equations by a new transform
A Qazza, A Burqan, R Saadeh
Mathematics 9 (23), 3039, 2021
A New Approach Using Integral Transform to Solve Cancer Models
R Saadeh, A Qazza, K Amawi
Fractal and Fractional 6 (9), 490, 2022
A novel numerical approach in solving fractional neutral pantograph equations via the ARA integral transform
A Burqan, R Saadeh, A Qazza
Symmetry 14 (1), 50, 2021
Application of ARA-Residual Power Series Method in Solving Systems of Fractional Differential Equations
A Qazza, A Burqan, R Saadeh
Mathematical Problems in Engineering 2022, 17, 2022
About the Solution Stability of Volterra Integral Equation with Random Kernel
A Qazza, R Hatamleh, N Alodat
Far East Journal of Mathematical Sciences 100 (5), 671, 2016
A hybrid analytical technique for solving multi-dimensional time-fractional Navier-Stokes system
E Salah, A Qazza, R Saadeh, A El-Ajou
AIMS Mathematics 8 (1), 1713–1736, 2023
The Existence of a Solution for Semi-Linear Abstract Differential Equations With Infinite B-Chains of the Characteristic Sheaf
A Qazza, R Hatamleh
International Journal of Applied Mathematics 31 (5), 611-620, 2018
On the Analytical Solution of Fractional SIR Epidemic Model
A Qazza, R Saadeh
Applied Computational Intelligence and Soft Computing 2023, 2023
A New Scheme for Solving a Fractional Differential Equation and a Chaotic System
A Qazza, M Abdoon, R Saadeh, M Berir
European Journal of Pure and Applied Mathematics 16 (2), 1128–1139, 2023
A Numerical Solution of Generalized Caputo Fractional Initial Value Problems
R Saadeh, MA Abdoon, A Qazza, M Berir
Fractal and Fractional 7 (4), 332, 2023
General Master Theorems of Integrals with Applications
M Abu-Ghuwaleh, R Saadeh, A Qazza
Mathematics 10 (19), 3547, 2022
Solving fractional partial differential equations via a new scheme
A Qazza, R Saadeh, E Salah
AIMS Mathematics 8 (3), 5318-5337, 2022
Direct power series approach for solving nonlinear initial value problems
E Salah, R Saadeh, A Qazza, R Hatamleh
Axioms 12 (2), 111, 2023
A Fundamental Criteria to Establish General Formulas of Integrals
R Saadeh, M Abu-Ghuwaleh, A Qazza, E Kuffi
Journal of Applied Mathematics 2022, 16, 2022
Analytical solution of coupled hirota–satsuma and KdV equations
R Saadeh, O Ala’yed, A Qazza
Fractal and Fractional 6 (12), 694, 2022
The system can't perform the operation now. Try again later.
Articles 1–20